# SDR AALA20100811TUL03

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 54,742 hours, 34,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT SKATE ANGLE BETWEEN VERTICAL STABILIZER AND FUSELAGE, AT CANT FRAME 1463.  ROUTED OUT CRACK AND INSTALLED DOUBLER REPAIR PER AARD 53-10-00-2.
